I am taking Armour. I have reduced the dose because I felt like hyper was coming back again.
Was taking 1 grain and reduced it to 1/2 gr. I am selfmedicating because the doctor wouldn't give me any meds because my TSH is suppressed. My t4 was low. I was planning on stopping the Armour for two weeks before I get bloodtests in hopes it will show I am hypo and the doctor MIGHT give me some meds.
I don't know if it would be worth it.
** RAI ablation for Graves disease 2004**
Anyone know any herbals that would get you through such an experiment and not show up on your labs? And if you completely go off your meds, or most of it, could it do any permanent damage so that they might not work for you afterwards? Just wondering. I don't know.
Yesterday I received an email add for one but the list of things it does for you includes lowering blood pressure, and some of us are already too low, one of our many hypo symptoms.
[QUOTE=Lady50]My main concern is I thought it was illegal. You can order a 3 month supply. SShhh!! I was sweating it. So, I'll just keep taking my Armour and tell the doc(if he happens to ask) " (End of quote selection)
Reply: You mean you obtained a 3 mo. supply of Armour and take it along with whatever the doctor prescribed, or instead of what he prescribed? Has anyone tried Dr. Wilson's "ThyroCare"? Does it have T3? And so does dessicated thyroid? Thanks in advance.
Oh no I don't take anything the doctor gave me. He didn't give me anything because he just looked at my TSH(which is suppressed) but my t4 was low and I felt awful. I had all the symptoms of hypoT. Took RAI Feb.
If I get my insurance, I am going to see if he will give me something. It's worth a try. I am going to tell him what I am doing and go from there.
** RAI ablation for Graves disease 2004**
Yes, when I am hypo all large joints hurt (knees,hips shoulders and my spine) also my hand swell and hurt. When I get hyper I have chest pains and lose lots of weight and have to drink lots of high calorie drinks (ensure ect) to stay at 110 lbs. ( can not, no way, eat enough calories)
Why not just tell him someone on the forums did this, which leaves you all the wiggle room you need?
He'd certainly be grossly insulted if you said you did it, call it "NONCOMPLIANCE" or something worse, maybe even put you on a list for local doctors to avoid or something like that! (A worstcase scenario.) Play it safe, and let us know what happens, okay?
I found some dessicated thyroid from COWS at a healthfood store where a girl has been hyper and had fibromyalgia, just tried a capsule for the first time this morning, lowered my prescription dose. I'm feeling pretty good right now but it's only been about 3 hrs.
Why even tell the endocrinologist, who may have a "big head" and not respect what patients say very much, according to a site about endo's in my area. Four people already checked a box saying he did poorly on that. But I wouldn't deliberately offend him, may need him again later on for something or other. I had an adrenals test when b.p. went "too low", which I later learned is a hypo-thyroid symptom, and he wanted to get into diabetes, put me on insulin, but my family doctors understand I'm afraid of getting too old to give myself shots, and there's lots of orals right now. I'm doing pretty well on Avandia, Starlix, Glucotrol, Metformin.
May have developed a resistance to antibiotics, will ask my foot doctor, the one I see next, how long it takes to get over it, or if you even can.
Doctors usually have such firm pre-conceived notions, we just don't have to tell all that we know. Can't you just tell him someone on the forums did whatever? And it's true. You're someone on the forums.
I seem to be in more pain after I have relaxed and then tried to move.I find it very painfull to get up in the morning,I seem to forget that it is going to hurt when I take that first step and try to bound out of bed but my feet feel like the bones are about to snap and I cant stand up straight. But after a few moments it gets ok. I am more stiff since I started the armour. but I am atributing that to the change in meds. (i hope i am right)
Mostly my pian is in my hips legs and feet.
Oh I have also found that you should not try to do all of your christmas shopping in one day. I beleive it will truly kill you.